I have been on Amliodipine 5mgs for 4 days and this morning my blood pressure went down to 133/76 at 8:AMat 2: PM it is 117/73. About an hr. age I started to feel dizzy and had pain in 1 hip joint & back. The dizzyness went away in a minute but the pain while not that bad is still there off and on, it's been about an hr. now. Is this likly to go away in time. I also wonder if it could be the combination of water pill and the increase in my Micardis from 40 to 80mgs ?
Amlodipine belongs to class of drugs called calcium-channel blockers. It is taken once a day before or after meals to treat high blood pressure and angina.
When you first start taking amlodipine you may get a headache, experience dizziness, or feel flushed, and hot. These symptoms tend to go after the first few days. If they continue or become troublesome, you should let your doctor know.
Do not drive or use machinery until you feel better.
For more information visit:
- Amlodipine Information for Consumers
- Amlodipine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Amlodipine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Feb 2014 • 1 answer
Posted 22 May 2014 • 2 answers
Posted 31 Dec 2014 • 2 answers
Amlodipine - Anybody else have horrible side effects from this medicine? It seems like something new
Posted 22 Jun 2015 • 4 answers
Posted 25 Jun 2017 • 1 answer